# SDR AALA20170407007

- Difficulty date: April 7, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- Aircraft time: 73,665 hours, 8,915 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Not Reported
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW-NRT DIVERTED TO ANC ACCOUNT 5 OF THE LAVATORIES WERE INOPERATIVE. AN EMERGENCY WAS DECLARED AND THE FLIGHT LANDED OVERWEIGHT WITHOUT INCIDENT. MAINTENANCE SERVICED LAVATORIES. THE AIRCRAFT WAS NOT GROUNDED.
